# SDR REXA201100683

- Difficulty date: October 6, 2011
- Submitted: October 8, 2011
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 24,976 hours, 22,087 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUEL LO PRESS CAUTION INFLIGHT WHEN THRUST REDUCED TO FLIGHT IDLE WHEN THRUST BROUGHT BACK UP, MESSAGE DISSAPPEARED.  CLEANED CONNECTOR AT FUEL LOW PRESSURE SWITCH.  PERFORMED OPS CHECK PER AMM 73-31-06, AND AMM 71-00-00.  COULD NOT REPRODUCE LEFT FUEL LOW PRESSURE CAUTION MSG.
